On exchange ${\text\bf qb}$-ideals
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 45-51
Published online March 1, 2005
Huanyin Chen and Miaosen Chen
Zhejiang Normal University, Zhejiang Normal University
Abstract : In this paper, we establish necessary and sufficient conditions for an exchange ideal to be a $qb$-ideal. It is shown that an exchange ideal $I$ of a ring $R$ is a $qb$-ideal if and only if whenever $a{\overline \sim}b$ via $I$, there exists $u\in I_q^{-1}$ such that $a=ubu_q^{-1}$ and $b=u_q^{-1}au$. This gives a generalization of the corresponding result of exchange $QB$-rings.
Keywords : exchange ideal, $qb$-ideal
MSC numbers : 16E50, 16U99
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd